Hi guys, first timer here.
I just need some questions answered and maybe some help from knowledgeable people.
Two weeks ago, I experienced a sudden (2-4 days) pain in my hip. On the first day, I barely noticed. It On the second, it became annoying to walk around with. On the third, painful, and on the fourth, pretty unbearable. I had to limp around and a school professional gave me a cane when they witnessed this. I talked to my sister as she is currently in med school and she thought it was slipped femoral epiphysis, so I had an x-ray done the next day. My femur was fine.
Finding out that I was OK and did not need surgery was great, but it did not relieve my problems. My doctor believed I had inflammation in my hip (??????). I found this to be pretty weird as it was unfounded and he couldn't know from the x-ray. However, he still put me on ibuprofen and I've been taking it for about 5 days now, every 6 hours. To be honest, ibuprofen helps A LOT. I can walk properly with it, and I feel great. Without ibuprofen, I am a mess. All of my leg joints hurt: my hips, my knees, and my ankles. If I walk for 5+ minutes whilst not on meds, my legs start to feel like dead weight. Lifting them while sitting down makes them feel like heavy weights. Climbing stairs burns my knees.
I don't want to become reliant on ibuprofen. I'm going to see my doctor again in a few days to figure out how to resolve this, but as for now, I need some help about it.
A couple of notes:
-I definitely have a leg length discrepancy. My right is longer than my left. On pain meds, I can walk around without noticing it much. Off them, if I were to stand straight on my right, my left would only have my toes touching the floor.
-I got an HPV vaccine about two weeks ago. My doc thinks it has something to do with this. Could it be possible?
What should I do? What do you guys think it is? Do I have arthritis (I'm a bit young for that, I'm in my teens)?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?